# SDR FDEA201109063715

- Difficulty date: September 6, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 45,894 hours, 7,981 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A71231
- Condition: Cracked
- Location: Zone  100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 38 LEFT CRACKED AT STA 6-100.  LONGERON REMOVED AS PER SRM 51-31-01 REV 47 AND INSTALLED NEW LONGERON AS PER SRM 51-33-01 REV 47.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
